MathSciNet Relay Station
MathSciNet bibliographic data
MR836320 57N25 (54E15 55P55 57N60 57Q10)
Mrozik, Peter Hereditary shape equivalences and complement theorems. Topology Appl. 22 (1986), no. 2, 131–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement